@Article{JCM-17-315, author = {Jin , Qi-Nian and Hou , Zong-Yi}, title = {A Finite Dimensional Method for Solving Nonlinear Ill-Posed Problems}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {315--326}, abstract = {

We propose a finite dimensional method to compute the solution of nonlinear ill-posed problems approximately and show that under certain conditions, the convergence can be guaranteed. Moreover, we obtain the rate of convergence of our method provided that the true solution satisfies suitable smoothness condition. Finally, we present two examples from the parameter estimation problems of differential equations and illustrate the applicability of our method.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9105.html} }